# SDR MWEA011198

- Difficulty date: August 29, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99581561
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW BELT HAS A CHAFE MARK IN FWD LOWER CORNER OF WINDOW CUTOUT ON LEFT SIDE AT WINDOW #12 STATION 452. FABRICATED AND INSTALLED REPAIR DOUBLER.
